# SDR MALA020467

- Difficulty date: August 14, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2756 EMERGENCY POWER SUPPLY CAUTION LIGHT ILLUMINATED.  AIR TURNBACK TO MSP.  MAINTENANCE RESECURED EMERGENCY POWER SUPPLY (JET PACK) IN AVIONICS RACK.  OPS CHECK GOOD.
